MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPOUCH RETRIEVER; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPOUCH RETRIEVER; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number POUCH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/14/2026.B3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, bag not attached.Deformed metal.No patient consequences were reported.

Brand Name
ENDOPOUCH RETRIEVER
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key25175072
Report Number3005075853-2026-03646
Device Sequence Number16113038
Product Code GCJ
UDI-Device Identifier10705036012986
UDI-Public(01)10705036012986(17)301231(10)863D63
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPOUCH
Device Lot Number863D63
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown